# SDR AALA20041065

- Difficulty date: October 23, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - ESCAPE PATH LIGHTING AT 24R MISSING SHROUD ASSEMBLY LIGHT.  REPLACED ESCAPE PATH LIGHTING 24R SHROUD ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
